# SDR UALA2011081504293

- Difficulty date: August 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 74,606 hours, 21,539 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Module
- Part number: 285T0015113
- Part serial: 194
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG ELEV ASYM.  REPLACED LEFT ELEVATOR ASYM MODULE & ASYMMETRY LIMITER ACTUATOR PER MM, NO STATUS MSG PRESENT TEST OKAY.
